MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS TRANSVERSE CONNECTOR; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS TRANSVERSE CONNECTOR; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 48551070
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; when final tightening the transverse connector, the bottom where it connects to the rod snapped.
 
Event or Problem Description

Brand Name
OASYS TRANSVERSE CONNECTOR
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6990915
Report Number0009617544-2017-00389
Device Sequence Number1292954
Product Code KWP
UDI-Device Identifier04546540371607
UDI-Public(01)04546540371607
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48551070
Device Catalogue Number48551070
Device Lot NumberJJH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2017
Initial Date Received by Manufacturer 10/04/2017
Supplement Date Received by Manufacturer10/04/2017
Initial Report FDA Received Date10/31/2017
Supplement Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR